Monday, January 14, 2008

One Night Down. A Jillion More To Go.

Last night was my first night without Theraflu in...many nights. Most of those nights I've been sick and in need of a cough suppressant. But, I'll admit, some of those nights I have not been in need of a cough suppressant, and only in need of a sleep aid.

I hit rock bottom this weekend. If you've ever found yourself clutching an over-the-counter medication to your chest while your loved one carefully and slowly wrenches it from your grip, saying "I'm not going to enable you anymore," then you know what a low moment feels like.

Theraflu! How I long for your steamy yellow self! Your hot lemon flavor! How I miss being comatose exactly 30 minutes after ingesting you!

I've been cut-off. So now I'm back to experiencing Level Orange restlessness starting at 11:30 PM.

Last night my friends S and R came over to entertain me while I detoxed. As gay boys are wont to do, they held me down and forced me to watch 2 girls, one c.u.p. and its hideous sequel, 4 girls f.in.ger.paint.

Dude. If I can save one innocent soul from experiencing 2G1C or 4GF, then I did not watch (and puke a little in my mouth) in vain. It's not the kind of gross that makes you say "ew, nasty!" it's the kind of gross that you want right the fuck out of your sight RIGHT AWAY. Just don't watch it, friends.

This PSA was brought to you by GS, a concerned citizen.

9 comments:

starrhillgirl said...

Well, there are still hot toddies, aren't there????

e said...

Admitting you have a problem is the first step. I'm really proud of you GS...though I was secretly hoping you'd get a little worse so I could call Intervention! Oooh! Intervention!!!

Melody said...

I had no idea what you were talking about, so I googled TG1C. Fortunately I only clicked on the Wikipedia article because I am at work. Blehhhhh!!!! Thanks. I will steer clear.

amanda said...

Ok, i was hoping to read your blog and catch up a bit, but every time i land on your blog it tries to refer me to some site ending with "robot"? i had to click on comments really quickly to keep from being rerouted. Anyone else have this problem? i'll check back in a bit.

gold star said...

Maybe it's the poll. It seems tempermental so maybe it's time for it to come down. Either that or I'm being linked to scary websites because I mentioned 2g1c.

Daisy said...

Okay, I could have lived my ENTIRE life without knowing about the "film" you mentioned. I'm going to have to drink some Tflu to cope. You see what you have done?
Daisy

gold star said...

!!! My PSA was DON'T watch it! I swear, I thought everyone had heard about this...I'm emailed reaction videos every damn day.

the injector said...

oh no--you really watched it?
i'm sorry.
i've been warned by others to avoid it...
As for the theraflu,i'm on it now due to the most horrible sore throat and stuffy head. last night was my first dose. I love its sleepy side effects, but it also gives me the runs, so coming off it is not as hard...

sfsueny said...

Theraflu....I love it so much I bought stock in the company.

Glad U are feeling better. By the way there is a link between bad dreams and cold meds.

really.